# SDR DALA2023050203413

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 73,619 hours, 30,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4702634) UPON ARRIVAL ON WALK AROUND FOUND ECS HIGH PRESS DOOR PANEL 192DR MISSING. FOUND DAMAGE TO DUBLER, REPLACED DUBLER 149A7244YA REF B737 AIPC 52-48. EXAMINED DUCT AREA FOR LEAKS, PERFORMED IDLE RUN, W/ PACKS 20PSI ON DUCT PRESS. NO LEAKS, REF B737 AMM 71-00. ACCOMPLISHED SEC3 OF ER/A 608431-14. MAINTENANCE LATER REPLACED ESC HIGH PRESS DOOR REF B737 AIPC 52-48-11-01.
